# SDR UIEA2018010900046

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 99,270 hours, 17,623 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS PRIMARY CAUTION MESSAGE DURING APPROACH BETWEEN FLAP DEGREES 5 THROUGH 10.  INSPECTED PRIMARY FLAPS, GREASED AND LUBED PRIMARY FLAPS.  OPS CHECKED GOOD IAW AMM 12-21-20-633-021, 12-21-20-643-040, AND 27-58-01.
